MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT (UC) RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT (UC) RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 08/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2023-00305.D10 medical devices: femur cemented cruciate retaining (cr) standard right size 9 catalog#: 42502606602 lot#: 63628376.Stem extension tapered cemented 14 mm diameter +30 mm length catalog#: 42557000114 lot#: 64069536.Tibia cemented 5 degree stemmed right size e catalog#: 42532007102 lot#: 64037643.All poly patella cemented 35 mm diameter catalog#: 42540000035 lot#: 64103722.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a right knee revision due to femoral subsidence and tibial insert wear.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
It was reported that patient underwent a right knee arthroplasty.Subsequently, patient underwent a washout with implant retention approximately three and a half years later.A few months after that, the patient was revised due to tibial insert wear and femoral subsidence.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT (UC) RIGHT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18079717
Report Number3007963827-2023-00306
Device Sequence Number12741595
Product Code JWH
UDI-Device Identifier00889024642553
UDI-Public(01)00889024642553(17)250531(10)63659316
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue Number42521200510
Device Lot Number63659316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/11/2023
02/20/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date01/09/2024
03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale